MathSciNet Relay Station
MathSciNet bibliographic data
MR2296496 (2007m:34044) 34B15 (39A10)
Dai, Qiuyi; Tisdell, Christopher C. Existence of solutions to first-order dynamic boundary value problems. Int. J. Difference Equ. 1 (2006), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement